# SDR ASAA1251018

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 17,193 hours, 5,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 820037709
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENSE COVER BROKEN AT R1 DOOR.  REF WDM 33 51 21 PAGE 8.  REPLACED AND TESTED L1186 EMERGENCY EXIT LOCATOR SIGN AT R1 DOOR PER MM 33 51 01 960 802, OPS NORMAL.
